Acta Mathematica

, Volume 205, Issue 2, pp 263–286

The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture

Article

DOI: 10.1007/s11511-010-0055-6

Cite this article as:
Guth, L. Acta Math (2010) 205: 263. doi:10.1007/s11511-010-0055-6

Abstract

We prove the endpoint case of the multilinear Kakeya conjecture of Bennett, Carbery and Tao. The proof uses the polynomial method introduced by Dvir.

Copyright information

© Institut Mittag-Leffler 2010

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TorontoTorontoCanada